By Topic

The entropy of consecutive order statistics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sangun Park ; Dept. of Appl. Stat., Yonsei Univ., Seoul, South Korea

Calculation of the entropy of a set of consecutive order statistics is relatively more complicated than that of the entropy of the individual order statistic, which has been studied by Wong and Chan (1990). We provide some fundamental relations occurring in the entropy of consecutive-order statistics, which are very useful for computations. We first consider the decomposition of the entropy of order statistics, and derive some recurrence relations in the first r order statistics. We also establish a dual principle for the entropy of order statistics, which yields a dual relation from a given relation in the entropy of order statistics

Published in:

Information Theory, IEEE Transactions on  (Volume:41 ,  Issue: 6 )